Welcome to ACCC6 | Contact us

Program - Tuesday 25 July

Venue Map

View the Melbourne Convention & Exhibition Centre Meeting Rooms Floor Plan

Venue Map

Searching for an oral presenter participating in the RACI Congress? Use our spreadsheet to search for presenter names and program details, across all RACI Congress events.

Disclaimer: Oral presentation details as at 21 July 2017. For updated presentation information, download and refer to the RACI Congress App.
Room Plenary Hall 2-3
8:30 8:30am: Plenary
Professor Frances Arnold
Californian Institute of Technology, USA
9:30 5 mins travel time
Room Room 219 - 220 Room 217 Room 207 Room 218
Parallel Sessions
2 - Coordination Polymers/MOFs
Chair: Masa-aki Haga
1 - Bioinorganic and Metals in Medicine
Chair: Paul Bernhardt
8 - Energy Conversion & Storage
Chair: Miho Yamauchi
11 - Leone Spiccia Memorial Session
Chair: Udo Bach
9:35 Dynamic metal–organic frameworks: Design and properties
Xian-He Bu
Rhenium n-heterocyclic carbene complexes: From photochemistry to therapy
Max Massi
Highly efficient molecular diodes based on redox-active self-assembled monolayers of ferrocene
Christian Nijshuis
Mixed-anion semiconductor photocatalysts for visible light induced water splitting
Ryu Abe 
9:40
9:45
9:50
9:55
10:00
10:05 Aerobic oxidation of alcohols by Cu(I) systems under mild conditions
Xiaoming Liu
Leone Spiccia's influence in geochemistry
Bill Casey
10:10
10:15
10:20 Spin crossover: structure – function properties
Suzanne Neville
Is vanadium an essential trace element?
Peter Lay
Synthesis and luminescence of Cu(I) and Zn(II) complexes with 6-(hydroxyphenyl)pyrimidines
Katerina Vinogradova
10:25
10:30
10:35 Pd(III)-Br chain complexes with high conductivity and thermal stability
Mohammad Mian
Design of bioinorganic materials constructed by coordination chemistry
Takafumi Ueno
Dehydrogenation of formic acid under high-pressure conditions by Cp*Ir catalyst
Hajime Kawanami
Design, synthesis and application of hard metal ion affinity adsorbents
Milton Hearne
10:40
10:45
10:50 Coordination polymers from amine-based ligands
Adrian Emerson
Rechargeable batteries using polyoxovanadate related compounds as cathode active materials
Hirofumi Yoshikawa
Understanding the mechanism of electrocatalytic water oxidation: an integrated kinetic and spectroscopic approach
Alexandr Siminov
10:55
11:00
11:05 Morning Tea (25 Mins)
Room Room 219-220 Room 217 Room 207 Room 218
2 - Coordination Polymers/MOFs
Chair: Hiroshi Kitagawa
1 - Bioinorganic and Metals in Medicine
Chair: Peter Lay
3 - Organometallic Chemistry & Catalysis
Chair: Christine Paul-Roth
11 - Leone Spiccia Memorial Session
Chairs: David Parker and Yitzhak Tor
11:30 Porous metal-organic frameworks with enhanced gas uptake and luminescence properties
Vladimir Fedin
Six- coordinated iron (III) porphyrin complexes with axially substituted pyridine N-oxides
Takahisa Ikeue
Rare-earth metal imido and alkylidene complexes: Synthesis, structure and reactivity
Yaofeng Chen
Nanomaterials for imaging and therapy
Luisa De Cola
11:35
11:40
11:45
11:50
11:55
12:00 Design of targeted platinum anticancer complexes
Xiaoyong Wang
Isomorphic and isofunctional fluorescent nucleosides
Yitzhak Tor
12:05
12:10
12:15 Synthesis of coordination and organometallic compounds based on poly(azolyl)alkane ligands
Andrei Potapov
Metal complexes designed to assist in diagnosis of alzheimer’s disease
Paul Donnelly
Activation and functionalization of small molecules using iridium pincer complexes
Balaji Jagirdar
12:20
12:25
12:30 Scalable redox-active layered network films based on ruthenium complexes
Masa-aki Haga
How does the magnetic susceptibility tensor affect NMR pseudocontact shift
David Parker
12:35
12:40
12:45 Osmium(VI) nitrido complexes as potent anticancer agents
Wenxiu Ni
Investigations into alkali metallated imines: Additions vs deprotonations and applications
Emily Border
12:50
12:55
13:00 Bismuth vs. bacteria: Compounds for antibacterial materials
Melissa Werrett
RuO2 hydrates as efficient cocatalysts for Z-scheme water splitting
Hajime Suzuki
New reactions and new reaction channels of nonheme iron oxidation catalysts
Peter Comba
13:05
13:10
13:15 Lunch break  (60 mins)
13:20
13:25
13:30
Room Room 219 - 220 Room 217 Room 207 Room 218
2 - Coordination Polymers/MOFs
Chair: Hiroshi Nishihara
1 - Bioinorganic and Metals in Medicine
Chair: Paul Donnelly
3 - Organometallic Chemistry & Catalysis
Chair: Nigel Lucas
11 - Leone Spiccia Memorial Session
Chair: Jack Harrowfield
14:15 Polymorphism, interpenetration and supramolecular isomerism – a personal perspective
Jagadese Vittal
Chemical property of elemental substituents of heme thiolate complex
Tsunehiko Higuchi
Iron(IV) imido and alkylidene species with NHC and amido ligation
Liang Deng
TACN Ligands - A journey through radiopharmaceutical applications
Holger Stephan
14:20
14:25
14:30 PtIII and related species produced via oxidation of the PtII anticancer compound
Ruchika Ojha
14:35
14:40
14:45 Luminescent Ir(III)-Eu(III) complexes for applications in biological imaging and electrochemiluminescence
Peter Barnard
Title TBC
Udo Bach
14:50
14:55
15:00 Spin crossover and postsynthetic modification within porous hofmann-type materials
John Clements
Ratiometric sensing of metals in biology
Elizabeth New
Porphyrin-like gold(III) complexes containing four N-heterocyclic carbene ligands
Murray Baker
Control of nucleation and growth in organic–inorganic hybrid perovskite solutions
Yi-Bing Cheng
15:05
15:10
15:15 Self-assembled Cu(I) complexes: Synthesis, characterization and optical spectroscopy
Muhammad Khan
Organometallic dendrimer with zinc(II) porphyrin core for optics
Christine Paul-Roth

Vivien Spiccia
15:20
15:25
15:30 Coffee break 25 Mins
Room Room 219 - 220
15:55 ACCC6 Plenary
Chair: Louis Rendina
Coordination chemistry of metallodrugs and metal sensors
Zijian Guo
16:55 5 mins travel time
Room Plenary Hall 2-3
17:00 5pm: Plenary
Dr Laura Kiessling
University of Wisconsin, USA